# SDR SIMA200125601

- Difficulty date: September 13, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N710TB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145224
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV, FOUND SERVICE DOOR AFT SILL CORRODED.  INSTALLED REPAIR DOUBLER ON SERVICE DOOR AFT SILL IAW EMB 135 SERVICE LETTER GST 3128/01.  (M)
